# SDR HEEA966842

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- System (JASC): 3444 · Ground Proximity System
- Part: Altimeter
- Part number: 066304400
- Condition: Defective
- Location: Radar Al;T
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENCH CHECK REQUIRED. FOUND PH LIGHT DOES NOT DIM.  REPLACED PHOTOCELL V101.  REPAIRED.  PERFORMED COMPLETE CALIBRATION AND ALIGNMENT.  BENCH CHECK GOOD.
